# SDR KCSA061400

- Difficulty date: October 5, 2006
- Submitted: October 5, 2006
- Operation: Air carrier
- Aircraft: N709CK
- Make and model: Boeing 747132
- Aircraft serial: 20247
- Aircraft time: 98,520 hours, 27,910 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Stiffener
- Condition: Chafed
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 PYLON AFT BULKHEAD AFT SIDE AT NAC STA 265.94 LEFT SIDE T-ANGLE CHAFED THRU AT ADP COMPENSATOR DUCT HOLE.
